About two months ago this sensation started. I get a tingling (pins and needles) feeling in my upper arms and shoulders (not in the chest, legs, feet or even hands). This lasts a for day or two, and has happened three times with two or three weeks between. On one occasion I had it in the area around my eyes as well (and only isolated to this area), that lasted only a few hours, and only on one occasion (the second time of the three). There is no other sensation associated with it, and there is NO numbness. My skin feels normal (maybe a little rougher/drier/itchier skin) and if I pinch it even lightly, I feel it. No disorientation, dizziness, effect in my concentration. Nothing out of the ordinary except for this sensation.
I went to my physician, whose first response was to send me to a neurologist, on nothing more than my word the day I went for my yearly physical. They took blood, but only tested the usual stuff. No extended tests, and no vitamin checks. Sugar, cholesterol at the low end of the given range, northing abnormal blood wise.
I went, and the neurologist and upon hearing tingling in my face he ordered tests, which I have an appointment for next week. He inquired no further and wanted no further details. An MRI and going home with an EEG for several days was the answer.
To me it seems like I'm going for tests and no one wants to get as much info from me as possible. I'm considering seeing a new doctor, being the only answer I get here is testing testing testing.
The tests are more than a week off. So, in the meantime, I'm wondering what my problem could be, as in my research I have learned that many of the neurological disorders have other symptoms associated with the tingling, especially numbness. Anyone experience the same and can give me some insight? Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?